# SDR RAIA00501027

- Difficulty date: January 11, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145021
- Aircraft time: 12,594 hours, 11,214 cycles
- Engine: Allsn AE3007A
- System (JASC): 7412 · Exciter
- Part: Igniter Box
- Part number: 23057324
- Part serial: NX1441
- Condition: Failed
- Location: Lt Engine
- Part time: 9,921 hours, 8,747 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5665 - STL- ON TAXI OUT FROM GATE, LEFT ENGINE WOULD NOT LIGHT OFF.  MAINTENANCE REMOVED AND REPLACED ENGINE BOTTOM IGNITER BOX CHANNEL.
